Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A theorem on filtered Lie algebras and its applications


Authors: Shoshichi Kobayashi and Tadashi Nagano
Journal: Bull. Amer. Math. Soc. 70 (1964), 401-403
DOI: https://doi.org/10.1090/S0002-9904-1964-11113-7
MathSciNet review: 0162892
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Elie Cartan, Les groupes de transformations continus, infinis, simples, Ann. Sci. École Norm. Sup. (3) 26 (1909), 93–161 (French). MR 1509105
  • 2. Y. Matsushima, Sur les algèbres de Lie linéaires semi-involutives, Colloque de topologie de Strasbourg, 1954, pp. 1-17.
  • 3. T. Nagano, Transformation groups on compact symmetric spaces (to appear). MR 182937


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11113-7

American Mathematical Society